# SDR DHL2002721514

- Difficulty date: August 5, 2002
- Submitted: August 31, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CABIN SEAT TRACK AT LBL 45 IS CORRODED AT STA 1148 AND STA 1156.  REMOVED CABIN SEAT TRACK SECTION FROM STA 1148 TO STA 1156-LBL 45 IAW B-727 SRM 51-30-2.  FABRICATED NEW SECTION OF SEAT TRACK IAW B-727 SRM 53-10-5 FIG 1.  INSTALLED NEW SEAT TRACK IAW B-727 SRM 53-10-5 FIG 1.
